# SDR DALA2024032303700

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 88,938 hours, 41,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Panel
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: DURING SLIDE CHANGE FOUND PROGRAMMING AND TEST PANEL INOP. C/A: R/R PTP TEST PANEL IAW A320 AMM 23-73. ALL CHECKS GOOD. PLACARD AND DECALE REMOVED. (LP: 4392886)
